MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX35030UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resistance was noted while advancing the device to the lesion and excessive force was not used.The patient was reported to be alive with no injury.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the stent was positioned on the balloon between the marker bands but not meeting specifications due to deformation of the distal stent wraps.Deformation was evident to a distal stent wrap with struts raised.A protective sheath of similar dimensions to that used during the manufacturing of this batch, could be placed over the stent.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure it was intended to use a resolute onyx rx coronary drug eluting stent.There was no damage noted to the packaging and no issues noted when removing the device from the hoop.The protective sheath on the stent, when the device was removed from hoop.No resistance was encountered when removing the sheath.The sheath was gripped on the most distal end of the sheath during removal from over the stent/balloon.The stent was inspected post sheath removal with no abnormalities noted.The stent was not handled directly post removal of the sheath.It was reported that the stent was noticed to have issues after it was attempted to be delivered to the lesion and was pulled out of the body.It was reported that the stent had damage on its end, the end of the stent was noted to have burrs.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9537712
Report Number9612164-2020-00022
Device Sequence Number11346525
Product Code NIQ
UDI-Device Identifier00643169557116
UDI-Public00643169557116
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Model NumberRONYX35030UX
Device Catalogue NumberRONYX35030UX
Device Lot Number0009009968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1